# SDR 2008UALA02429

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 22,297 hours, 8,741 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Seat 10def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS AT SEAT 10DEF WILL NOT STOW.    DUE TO REPEAT REPACKINGS, REPLACED THE COMPARTMENT WITH REPACKED O2 MASKS.
